# SDR DALA2018032702025

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 72,258 hours, 13,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE LIGHT INOPERATIVE.   MADE ADJUSTMENT AT LIGHT ASSY DOOR WARNING LIGHT IAW AMM 52-73.  SLIDE WARNING LIGHT WORKED GOOD.
